Alphabetical List‎ > ‎M‎ > ‎

Roberto Macias

Roberto Aristobulo Macías, Argentine mathematician (1944 –


With C. Segovia. Weighted norm estimates for the maximal operator of the Laguerre functions heat diffusion semigroup. Studia Math. 172:149-67, 2006

With C. Segovia. Heat-diffusion maximal operators for Laguerre semigroups with negative parameters. J. Funct. Anal. 229(2):300-16, 2005

With M.S. Riveros. One-sided extrapolation at infinity and singular integrals (2000)

With E. Harboure & C. Segovia. An extrapolation theorem for pairs of weights. Rev. Un. Mat. Argentina 40(3-4):37-48, 1997

With E. Harboure, C. Segovia & J.L. Torrea. Some estimates for maximal functions on Kothe function spaces. Israel J. Math. 90:349-71, 1995

With C. Segovia & J.L. Torrea. Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type. Adv. Math. 93:25-60, 1992

With E. Harboure & C. Segovia. A two weight inequality for the fractional integral when p=n/α. Proc. Amer. Math. Soc. 90:555-62, 1984

With C. Segovia. A well behaved quasi-distance for spaces of homogeneous type. Trab. Matem. Ser 1 32 (1981)

With C. Segovia. A decomposition into atoms of distributions on spaces of homogeneous type. Adv. Mathem. 33(3):271-09, 1979

With C. Segovia. Weighted norm inequalities for parabolic fractional integrals. Studia Math. 61:279-91, 1977

With C. Segovia. A maximal theory for generalized Hardy spaces (1978)

Eponym of Macias-Segovia symmetrization quasi-symmetric theorem